Couldn't find what you looking for?

TRY OUR SEARCH!

About 2 months ago I was diagnosed with a sinus infection. After a course of Augmentin I felt better but 4 weeks later I was sick again with the same symptoms but now I had a lot more mucous (post nasal drip?) I was put an another type of antibiotic and it felt like nothing had changed. Now I am back on the Augmentin for a longer course and I can't say that I feel too much different. Now I have still have this mucous feeling, swallowing annoyance and GAS! I swallow fine when eating or drinking but when am dry, I feel like I am going to choke and I almost gulp to swallow. Now I am having incredible gas! I belch louder than I ever have and have a lot of bloating. I do not have any heartburn pain but am very uncomfortable after eating or drinking anything and it is very embarrasing to be out because I have to burp to let off the pressure, it is embarrasing.
Any ideas? I still have a week or more on the antibitotics, take suda fed,I use rhino cort each day. I sleep with a humidifier, I flush my sinuses out and now I am wondering if I chould take something for acid relux, even though I don't have the heartburn pain.
Sorry to be so long but this is getting SO annoying and I just don't feel that great!

Loading...

NO MORE ANTIBIOTICS!

I feel your pain and still do. I am VERY UNHEALTHY because no one told me NO MORE ANTIBIOTICS. If you think you need them, ask a naturopath first. 

Brief overview of my journey with your same symtoms. 

When my symtoms it was so bad and so random that I ended up in the ER. The ER sent me to a Gasteronologist. 2 endoscopies, a barium swallow, and 9 medications later I only felt worse. In the mean time still taking antibiotics when I felt I had a sinus infection (which I come to find out most of the time clear up on there own).

Tons of blood work and ultrasounds of my neck and so on later I come to find out that the problem at this point lies all within my stomach, not my esophogus. The antibiotics killed all bacteria in me, the good and bad and that allowed your stomach and digestion to get messed up in turn allowing this downward spiral into stomach problems. 

I am now going into a different Gasto doctor who is doing a Small Bowel Intestine Bacteria study on me to see if that is the case because with with this you get all the symtoms we have. I think I may be a little worse than you but I took antibiotics for a year without knowing. 

GAS X helps.
Antiacids DID NOT HELP ME. Only made things worse because, again, they think its the small intestine. 

Now, thats not to say you shouldn't see a Gastro yourself and rule out upper body issues but make sure you get a good one and mention small bowel bacteria. My doctor says a lot of Gastro doctors are useless so choose one with good rating. 
Reply

Loading...

It's very well known side effect of antibiotics that they cause digestive problems because they also kill the good bacteria from the small intestines. That is no new news, it's written in every waring for almost all antibiotics. And even a regular family doctor knows this, but they are not too keen to recommend you to take some pro biotic supplement while you are on and off the antibiotic. Even a plain yogurt contains "good bacteria" or even better, the acidophilous one. And you have to take the full course of antibiotics because it's hard to eradicate these types of bacteria (I have throat problems for years, so... I know how it goes). There really is no alternative to curing bacterial infection except with the antibiotics, but taking pro-biotic supplements with the will ease the worse digestional symptoms.
Reply

Loading...